PDA

View Full Version : topomax



Manda
12-12-2006, 04:10 PM
My psychiatrist recently decided to switch me from lamictal to topomax for my biplolar (and apparently topomax helps to lose weight so I had wanted to try it because the zyprexa made me gain a little)

Anyway, I'm really nervous about starting the topomax.. I always get really nervous each time I try a new med.. I worry that I'll have a bad reaction to it or something.. has anyoen here ever tried topomax? Any side effects from it?

I wish I wasn't so med phobic :(

petal
12-13-2006, 01:59 PM
Dear Manda :)

I'm not familiar with the drug but give it a trial and stay in contact with your psychiatrist to let them know how you are going. Do you have a follow-up appointment with your psychiatrist to see how the new medication is going? If not, I'd make one, especially as you are feeling anxious about taking it.

Wishing you all the best
Petal http://www.clicksmilies.com/s1106/natur/nature-smiley-013.gif